# SDR SWAA2023041115151

- Difficulty date: March 12, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED AT LEVEL STR 17L BS 303.9 LBL 55 WL 208.1 AT FWD GALLEY AREA 2023-180925<[01] TOOL USED ULTRASONIC THICKNESS INSTRUMENT P/N 45MG S/N 130064101 DUE DATE 12-OCT-23;[02] REPLACED INNER CHORD LOCATED AT LEVEL STR 17L BS 303.9 LBL 55 WL 208.1 AT FWD GALLEY AREA IAW SRM 51-10-02 ITEM 9 AND DWG 141A8310 AND DWG 140A9810 REV. - .;[03] CORRECTED STEP 2. REPLACED INNER CHORD LOCATED AT LEVEL STR 17L BS 303.9 LBL 55 WL 208.1 AT FWD GALLEY AREA IAW SRM 51-10-02 ITEM 9 AND DWG 141A8310 AND DWG 140A9810 REV. -  SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED INNER CHORD LOCATED AT LEVEL STR 17L BS 303.9 LBL 55 WL 208.1 AT FWD GALLEY AREA IAW SRM 51-10-02 ITEM 9 AND DWG 141A8310 AND DWG 140A9810 REV. -  SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII
